A discrete trigonometric interpolation method

Jiang, T.Z. and Evans, D.J., 2001. A discrete trigonometric interpolation method. International Journal of Computer Mathematics, 78 (1), pp. 13-22. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Jiang, T.Z. and Evans, D.J.
Publisher: Gordon Breach Publishing
Place of Publication: Philadelphia, PA
Date: 2001
Volume: 78
Number: 1
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:14
Last Modified: 09 Oct 2015 10:14
URI: http://irep.ntu.ac.uk/id/eprint/9795

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year